Lyrica has a lot of side effects I was on nuroten for my. Fibromyalgia but this lyrica scares is it safe to take and it says u will see things hear things . MyDr also gave me Baclofen and this one really scares me
I’ve never been prescribed Lyrica but have been on Neurontin and Baclofen without much success.
Baclofen was not a positive experience for me and weaning off a complete nightmare.
As you are doing, research anything your prescribed. Know the pros and cons before agreeing to take anything. Best of luck
Lyrica is one of the medications used to treat fibromyalgia.
Lyrica (Pregabalin) is 2 to 4 times more potent as an analgesic than gabapentin. Ref: PMID: 10189176
It must be used regularly and continuously to maintain its beneficial effects. Be sure to keep an adequate supply on hand.
In addition to its desired action, this medication may cause some side effects, notably:
it may cause drowsiness or dizziness -- use caution if driving;
it could cause water retention and swelling;
it may cause dryness of the mouth;
it may cause unusual tiredness.
Each person may react differently to a treatment. If you think this medication may be causing side effects (including those described here, or others), talk to your doctor or pharmacist. He or she can help you to determine whether or not the medication is the source of the problem.
Signs of an allergic reaction, like rash; hives; itching; red, swollen, blistered, or peeling skin with or without fever; wheezing; tightness in the chest or throat; trouble breathing, swallowing, or talking; unusual hoarseness; or swelling of the mouth, face, lips, tongue, or throat.
I was on Lyrica for many years and I finally tapered off last year (2017). It took away my life. I gained around 80 pounds; some was fluid. I had almost all side effects and I ended up being bedridden for 4 years. It is poison (imo) and very dangerous! You must taper off slow and please do not skip days. You shouldn't taper anymore than 10% at a time and you should hold each taper for approximately 2-3 weeks. If you haven't started taking it; please don't start!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 May 2011 • 4 answers
Posted 29 Jul 2011 • 13 answers
Posted 23 Dec 2011 • 3 answers
Posted 5 Sep 2015 • 1 answer
Posted 25 Nov 2017 • 0 answers